Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: seroquel anxiety squelch

Posted by Tony P on January 24, 2008, at 11:00:11

In reply to seroquel anxiety, posted by squelch on January 21, 2008, at 13:35:39

> PLEASE can someone tell me if they have had problems with these things causing EXTREME anxiety. I have been taking these for 9 mths with no probs except giving me a great boost of interest in life then a few weeks ago started getting huge anxiety attacks which are scaring hell out of me. After about 20 mins of taking them start getting tingling through my body then slight sedation then have to get out of bed cant sleep and feel as if i am going mad. please can someone advise me what to do coz I feel so awful.


Sounds like classic akathisia -- like restless leg, but over your whole body. I know that particular sensation only too well and by me it's one of the worst in the world, right up with severe chronic pain. And I also get burning or tingling skin and often extreme anxiety / agitiation.

Akathisia literally means "can't stay in a chair". I have experienced this nasty side-effect with a number of meds, and, yes, I think maybe Seroquel was one, although it's a couple of years since I took it regularly.

It can also start after you've been taking a med for while -- I was fine on Trazadone for sleep for a year or three, then started getting akathisia and had to stop it.

Requip (ropinirole) may help a lot -- it's now officially prescribed for restless leg syndrome, which this seems to be a big brother to. I couldn't take Remeron when I first tried it -- terrible akathisia. With .75 mg Requip along with the Remeron I'm fine; I now take a total of 1.5 mg/day Requip as it is a general AD enhancer as well, and my pharmacist tells me there's lots of room to increase the dose if needed. I think the mfgr. suggests starting at .75 mg for "restless leg" and incrementing until the problem stops -- your Dr will have a dose table.

Good luck -

Tony


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tony P thread:808161
URL: http://www.dr-bob.org/babble/20080124/msgs/808712.html